# SDR KBM2004F00087

- Difficulty date: April 7, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 47750
- Part serial: 218
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 207 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER MOTOR INOPERATIVE.  REMOVED AND REPLACED.
